Journal of Systems Engineering and Electronics ›› 2018, Vol. 29 ›› Issue (1): 160-165.doi: 10.21629/JSEE.2018.01.16

• Control Theory and Application • Previous Articles     Next Articles

Controller design for stochastic nonlinear systems with matched conditions

Guifang LI1(), CHEN Ye-Hwa2()   

  1. 1 College of Civil Aviation, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
    2 George W. Woodruff School of Mechanical Engineering, Georgia Institute of Technology, Georgia 30332, USA
  • Received:2016-04-28 Online:2018-02-26 Published:2018-02-23
  • About author:LI Guifang was born in 1978. She is a Ph.D. and an associate professor in Nanjing University of Aeronautics and Astronautics. Her research interests are nonlinear system control and stochastic system control. E-mail:|Ye-Hwa CHEN was born in 1960. He is a professor in Georgia Institute of Technology. His research interests are manufacturing systems, neural networks, and fuzzy engineering. E-mail:
  • Supported by:
    the National Natural Science Foundation of China(61304020);This work was supported by the National Natural Science Foundation of China (61304020)


This paper is concerned with the global boundedness problem for a class of stochastic nonlinear systems with matched conditions. The uncertainties in the systems are due to parameter variations and external stochastic disturbance. Only the matched conditions and the possible bound of the uncertainties are demanded. Based on the stochastic Lyapunov stability theory, an explicit controller is constructed in the gradient direction, which renders responses of the closed-loop systems be globally bounded in probability. When the systems degrade to linear systems, the controller becomes linear. Illustrative examples are given to show the effectiveness of the proposed method.

Key words: stochastic nonlinear systems, uncertainty, matched conditions, global boundedness in probability